# SDR DALA13061085805

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 40,026 hours, 13,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND ROWS 21- 36 ABE SEAT EMERGENCY LIGHTS INOPERATIVE.  FOUND FUSE OPEN IN BATTERY PACKS.   REPLACED FUSES. CHECKED GOOD IAW WDM 33-51-21.
